English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

On the linearity of tracer bias around voids

MPS-Authors
/persons/resource/persons16104

Dolag,  Klaus
Computational Structure Formation, MPI for Astrophysics, Max Planck Society;

/persons/resource/persons25949

Weller,  Jochen
Optical and Interpretative Astronomy, MPI for Extraterrestrial Physics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)
There are no public fulltexts available
Supplementary Material (public)
There is no public supplementary material available
Citation

Pollina, G., Hamaus, N., Dolag, K., Weller, J., Baldi, M., & Moscardini, L. (2017). On the linearity of tracer bias around voids. Monthly Notices of the Royal Astronomical Society, 469(1), 787-799. doi:10.1093/mnras/stx785.


Cite as: http://hdl.handle.net/11858/00-001M-0000-002D-AD96-4
Abstract
There is no abstract available